# SDR IPXA2024071402137

- Difficulty date: July 1, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 70,902 hours, 23,801 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587684
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DECK FLOORBOARD (POS 3R-4R )  DAMAGED. CRACK MEASURING 12  INCHES IN LENGTH. REMOVED FLOOR PANEL IAW AMM 53-01-06. FABRICATED NEW FLOOR BOARD IAW 767 SREO-9693-REQ001.
